# SDR AALA20100726JFK01

- Difficulty date: July 26, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N329AA
- Make and model: Boeing 767223
- Aircraft serial: 22329
- Aircraft time: 92,193 hours, 17,474 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER 2 DOOR EMERGENCY LIGHT LENS IS MISSING.  REPLACED LENS FOR EMERGENCY LIGHT AT RIGHT NUMBER 2 DOOR.  OPS CHECKED NORMAL.
